# SDR DXTA2025011301898

- Difficulty date: January 8, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N651QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0273
- Aircraft time: 3,708 hours, 2,435 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 216751
- Part serial: D0409
- Condition: Defective
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT MLG BRAKE: UPON LANDING AND SHUTTING DOWN AT THE FBO NOTICED SMOKE ROLLING OUT OF THE RIGHT MAIN LANDING GEAR. UPON CLOSER INSPECTION NOTICED A DARK STAINING NEAR THE AXLE SIMILAR TO A HYDRAULIC LEAK THAT WAS BEING HEATED AND SMOKING CORRECTIVE ACTION: REPLACED RH OUTBOARD BRAKE ASSEMBLY. OPS CHECK GOOD. CE-680A AMM 32-42-05.
